On dedekind complete o-minimal structures

Journal of Symbolic Logic 52 (1):156-164 (1987)
  Copy   BIBTEX


For a countable complete o-minimal theory T, we introduce the notion of a sequentially complete model of T. We show that a model M of T is sequentially complete if and only if $\mathscr{M} \prec \mathscr{N}$ for some Dedekind complete model N. We also prove that if T has a Dedekind complete model of power greater than 2 ℵ 0 , then T has Dedekind complete models of arbitrarily large powers. Lastly, we show that a dyadic theory--namely, a theory relative to which every formula is equivalent to a Boolean combination of formulas in two variables--that has some Dedekind complete model has Dedekind complete models in arbitrarily large powers



    Upload a copy of this work     Papers currently archived: 91,386

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On constructing completions.Laura Crosilla, Hajime Ishihara & Peter Schuster - 2005 - Journal of Symbolic Logic 70 (3):969-978.
T-convexity and Tame extensions.LouDen Dries & Adam H. Lewenberg - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
On minimal structures.Oleg V. Belegradek - 1998 - Journal of Symbolic Logic 63 (2):421-426.
Model companions of theories with an automorphism.Hirotaka Kikyo - 2000 - Journal of Symbolic Logic 65 (3):1215-1222.
Completeness and categoricity: Frege, gödel and model theory.Stephen Read - 1997 - History and Philosophy of Logic 18 (2):79-93.
On Kueker Simple Theories.Ziv Shami - 2005 - Journal of Symbolic Logic 70 (1):216 - 222.
Definability of types, and pairs of o-minimal structures.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1400-1409.


Added to PP

36 (#434,037)

6 months
13 (#184,769)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references